# SDR ASAA2023063044089

- Difficulty date: June 30, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N615AS
- Make and model: Boeing 737790
- Aircraft serial: 30344
- Aircraft time: 70,274 hours, 36,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A8120
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT CARGO DOOR WEB SILL CORRODED. GROUNDED - YES. REMOVED DAMAGE TO AFT CARGO PIT CARGO DOOR WEB SILL FOUND TO BE IN LIMITS IAW B737-700 SRM 53-60-15-1A-1.W= 1" O= .045 R= .043 L= 2" D= .002.
